# SDR A6WA201140660

- Difficulty date: June 3, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL RT THRUST REVERSER BLOCKER DOORS ARE CHAFED ALONG THE BACK SEAL WHERE THEY CONTACT THE STOPS.  REPAIRED DOORS NR 1 TO 5 AND 7 TO 10 ON RT T/E BLOCKER DOOR IAW CMM 78-30-00, SRS 100 AND REPLACED DOOR NR 6.
